# SDR GTIA96NK074

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47131
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5920303
- Condition: Cracked
- Location: Bs 756-802
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FUSELAGE LONGERON 30 SECTION, P/N 592030350, IN BETWEEN STATION Y756 TO STATION Y802 CRACKED.  REPLACED LONGERON 30 IAW SRM 51-01 PARA C, SRM 51-30-2.  THE FRAMES AT STATION Y775 AND STATION Y794 WERE CUT FOR ACCESS AND REPAIRED IAW SRM 53-03 FIG 2A PAGE 4.  (M)
